De winkelwagen is leeg
Gratis verzending vanaf 150,- in Nederland, België en Duitsland
Verzending naar alle landen in de EU en Scandinavië
Meer dan 3.000 producten in ons assortiment

Lemsip Cold & Flu Sachets - Lemon (5)

Lemsip Cold & Flu Sachets - Lemon (5)

For fever, headaches, body aches, blocked nose and sore throat. Phenylephrine Hydrochloride, Paracetamol For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose

Ingredients

  • Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg,
  • Also includes Sucrose and Aspartame,
  • Total contents of sachet 4.8g

Prepare and Use

Directions How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 years and over: 1 sachet every 4 to 6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age.

Storage Information

  • Max Temp °C 25

Manufacturer

Product Licence Holder/Manufacturer: Reckitt Benckiser Healthcare (UK) Limited, Hull, HU8 7DS.

Merk URL : http://www.lemsip.com/
Gratis verzending vanaf 150,- in Nederland, België en Duitsland
Verzending naar alle landen in de EU en Scandinavië
Meer dan 3.000 producten in ons assortiment
Cookies make it easier for us to provide you with our services. With the usage of our services you permit us to use cookies.
Ok